Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feel like I might get a heart attack. What should I do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I feel everyday that I might have a heart attack. I feel wired.
Posted Fri, 29 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Rakesh Karanwal 35 minutes later
Brief Answer: Anti-anxiety treatment will give tremendous relief Detailed Answer: Hi XXXX, Thanks for your query. You have not mentioned if you have hypertension and/or heart disease, though you selected this category. Firstly, during anxiety, one tends to get misplaced apprehensions, particularly after undergoing a traumatic experience in one of the near and dear ones. Please remember that heart attacks do not occur without an underlying heart abnormality or any predisposing condition such as, a strong family history of premature death due to heart attack; diabetes; hypertension. A mere acute anxiety or a panic attack does NOT precipitate a heart attack. In the absence of additional information, I presume that you are healthy and free from hypertension, diabetes; lead an active life and have no vices (smoking/chronic alcoholism, drugs). May I assure you that anti-anxiety drugs, such as alprazolam or clonazepam in appropriate doses will not only curb anxiety, prevent panic attacks but also restore self-confidence in yourself. Just STOP HAVING MISPLACED APPREHENSIONS OF AN IMPENDING HEART ATTACK OR DOOM! YOU WILL BE PERFECTLY OK WITH THE SUGGESTED DRUGS. Please consult your treating doctor who will prescribe these drugs in appropriate doses. Let him examine your blood pressure and heart status, so as to reassure you that there is nothing wrong with the heart or blood pressure.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor